MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 PINN LNR CON +4 10D 32IDX58OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US 1818910 PINN LNR CON +4 10D 32IDX58OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Model Number 1218-32-758
Medical Device Problem Codes Migration or Expulsion of Device (1395); Naturally Worn (2988)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).Associated study: dots.Clinical adverse event notification received for abnormal radiographic evaluation- polywear.Event is not serious and is considered mild in severity.Event is related to both device and procedure.Doe: (b)(6) 2018; doi: (b)(6) 2012; (left hip).Following xrays.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 patient code: no code available (3191) used to capture the surgical intervention, medical device removal and no information available.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. .
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.This is to correct the date received by manufacturer submitted on mwr (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : update 28-sep-2021.No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN LNR CON +4 10D 32IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
suzhou industrial park
warsaw IN 46582 0988
MDR Report Key7822913
Report Number1818910-2018-67929
Device Sequence Number11086075
Product Code KWZ
UDI-Device Identifier10603295012023
UDI-Public10603295012023
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K043058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1218-32-758
Device Catalogue Number121832758
Device Lot NumberD59JV1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer10/01/2018
01/07/2019
01/07/2020
09/28/2021
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date10/02/2018
01/30/2020
02/04/2020
09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight109